# SDR CA061122002

- Difficulty date: November 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,765 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Part time: 167 hours
- Component: Starter Gen
- Component part number: 23032018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED BEARING FAILURE ON MAIN SHAFT OF STARTER/GENERATOR.  BEARING CAGE CAME APART.  UPON INSPECTION.  IT WAS FOUND THE BEARING CAGE WAS NON-EXISTANT.  WE CONTACTED OUR SUPPLIER. (TC NR 20061122002)
